MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751PNAP
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed motion sensor test failure.The customer¿s blood glucose level was unknown.Customer stated that pump was dr has rewound the pump several times and is getting the same motor error.The customer was assisted with troubleshoot and customer reports that an alarm received was pump and cannot rewind.Assisted in performing a displacement test and test was failed.Customer stated pump cannot rewind and only displays motion sensor test failure.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Insulin pump passed the rewind, basic occlusion, prime/compromised force sensor system and displacement test.Insulin pump was received with stuck motor error alarm loop during bolus delivery.Unable to verify motion sensor test failure alarm due to motor error alarm.The motor was tested outside of the device and passed.Insulin pump was received with cracked case at the display window corner, cracked reservoir tube lip, minor scratched lcd window, stained end cap sticker, stained address/serial number label and cracked battery tube threads.

Brand Name
530G INSULIN PUMP MMT-751PNAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6999634
Report Number2032227-2017-63682
Device Sequence Number13895587
Product Code OZO
UDI-Device Identifier00643169507340
UDI-Public(01)00643169507340
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751PNAP
Device Catalogue NumberMMT-751PNAP
Device Lot NumberA3751PNAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2017
Initial Date Received by Manufacturer 10/26/2017
Supplement Date Received by Manufacturer03/13/2018
Initial Report FDA Received Date11/03/2017
Supplement Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR